Alert archive / Pennsylvania / Flash Flood Watches in 2019

Flash Flood Watch 13, NWS State College, PA

July 7, 201923 counties in Pennsylvania

NWS State College, PA issued this flash flood watch at Jul 7, 2019, 12:01 PM EDT for 23 counties in Pennsylvania. It took effect at Jul 7, 2019, 2:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2019, 12:01 PM EDT (16:01 UTC)
In effect from
Jul 7, 2019, 2:00 PM EDT
Expired
Jul 8, 2019, 10:00 AM EDT
In force
20 hr
Issued by
NWS State College, PA
Flood severity
None
All 23 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lebanon County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 68 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 4.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WGUS61 KCTP 071601
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
1201 PM EDT Sun Jul 7 2019

...Localized torrential rain and flash flooding possible from
thunderstorms this afternoon into the evening hours across the 
Laurel Highlands and portions of South Central Pennsylvania...

PAZ017>019-024>028-033>036-056-063>065-080015-
/O.NEW.KCTP.FF.A.0013.190707T1800Z-190708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-
Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Perry-
Cumberland-Adams-York-
Including the cities of DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, 
Chambersburg, Newport, Carlisle, Gettysburg, and York
1201 PM EDT Sun Jul 7 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in State College has issued a

* Flash Flood Watch for a portion of central Pennsylvania, 
  including the following areas, Adams, Bedford, Blair, Cambria, 
  Clearfield, Cumberland, Franklin, Fulton, Huntingdon, Juniata, 
  Mifflin, Northern Centre, Perry, Somerset, Southern Centre, 
  and York. 

* Through late tonight

* Heavy rain falling at the rate of over 2 inches in less than one
  hour. Low lying areas and streams most prone to flash flooding
  will be in locations where the ground is nearly saturated from
  heavy rain over the past few days.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/safety/flood.

&&

$$

CR
5 follow-up statements
262 
WGUS61 KCTP 072333
FFACTP

Flood Watch
National Weather Service State College PA
733 PM EDT Sun Jul 7 2019

...Localized torrential rain and flash flooding possible from
thunderstorms this evening into the early overnight across the 
Laurel Highlands and portions of south-central Pennsylvania...

PAZ017>019-024>028-033>036-056-063>065-080600-
/O.CON.KCTP.FF.A.0013.000000T0000Z-190708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-
Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Perry-
Cumberland-Adams-York-
Including the cities of DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, 
Chambersburg, Newport, Carlisle, Gettysburg, and York
733 PM EDT Sun Jul 7 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

The Flash Flood Watch continues for

* A portion of central Pennsylvania, including the following 
  areas, Adams, Bedford, Blair, Cambria, Clearfield, Cumberland, 
  Franklin, Fulton, Huntingdon, Juniata, Mifflin, Northern 
  Centre, Perry, Somerset, Southern Centre, and York. 

* Until 2 AM EDT Monday

* Heavy rain falling at the rate of over 2 inches in less than 
  one hour. Low lying areas and streams most prone to flash 
  flooding will be in locations where the ground is nearly 
  saturated from heavy rain over the past few days. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/safety/flood.

&&

$$

CJE/JMC
735 
WGUS61 KCTP 080216
FFACTP

Flood Watch
National Weather Service State College PA
1016 PM EDT Sun Jul 7 2019

...Localized flash flooding remains possible through the early 
overnight across portions of south-central Pennsylvania...

PAZ017>019-024-025-033-080330-
/O.CAN.KCTP.FF.A.0013.000000T0000Z-190708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Somerset-
Including the cities of DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, and Somerset
1016 PM EDT Sun Jul 7 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of central Pennsylvania has
been cancelled. There were isolated reports of flash flooding
across the area, but the rain has largely subsided and shifted to
the southeast.

$$

PAZ026>028-034>036-056-063>065-080600-
/O.CON.KCTP.FF.A.0013.000000T0000Z-190708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Perry-
Cumberland-Adams-York-
Including the cities of Huntingdon, Mount Union, Lewistown, 
Mifflintown, Bedford, McConnellsburg, Chambersburg, Newport, 
Carlisle, Gettysburg, and York
1016 PM EDT Sun Jul 7 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

The Flash Flood Watch continues for

* A portion of central Pennsylvania, including the following 
  areas, Adams, Bedford, Cumberland, Franklin, Fulton, 
  Huntingdon, Juniata, Mifflin, Perry, and York. 

* Until 2 AM EDT Monday

* Heavy rain falling at the rate of over 2 inches in less than 
  one hour. Low lying areas and streams most prone to flash 
  flooding will be in locations where the ground is nearly 
  saturated from heavy rain over the past few days. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/safety/flood.

&&

$$

CJE
787 
WGUS61 KCTP 080411
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
1211 AM EDT Mon Jul 8 2019

.Localized flash flooding remains possible through the morning 
over much of central Pennsylvania along and south of I-80.

PAZ049>053-057>059-081215-
/O.EXB.KCTP.FF.A.0013.000000T0000Z-190708T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Union-Snyder-Montour-Northumberland-Columbia-Dauphin-Schuylkill-
Lebanon-
Including the cities of Lewisburg, Selinsgrove, Danville, 
Sunbury, Shamokin, Bloomsburg, Berwick, Harrisburg, Hershey, 
Pottsville, and Lebanon
1211 AM EDT Mon Jul 8 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING...

The National Weather Service in State College has expanded the

* Flash Flood Watch to include a portion of central 
  Pennsylvania, including the following areas, Columbia, 
  Dauphin, Lebanon, Montour, Northumberland, Schuylkill, Snyder, 
  and Union. 

* Until 10 AM EDT this morning

* Multiple showers and thunderstorms are expected to last all
  night over much of the watch area. These storms could produce
  heavy rain at the rate of more than an inch per hour. Areas 
  where the ground is nearly saturated from heavy rain over the 
  past few days are most at risk for flash flooding.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/safety/flood.

&&

$$

PAZ026>028-034>036-056-063>065-081215-
/O.EXT.KCTP.FF.A.0013.000000T0000Z-190708T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Perry-
Cumberland-Adams-York-
Including the cities of Huntingdon, Mount Union, Lewistown, 
Mifflintown, Bedford, McConnellsburg, Chambersburg, Newport, 
Carlisle, Gettysburg, and York
1211 AM EDT Mon Jul 8 2019

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING...

The Flash Flood Watch is now in effect for

* A portion of central Pennsylvania, including the following 
  areas, Adams, Bedford, Cumberland, Franklin, Fulton, 
  Huntingdon, Juniata, Mifflin, Perry, and York. 

* Until 10 AM EDT this morning

* Multiple showers and thunderstorms are expected to last all
  night over much of the watch area. These storms could produce
  heavy rain at the rate of more than an inch per hour. Areas 
  where the ground is nearly saturated from heavy rain over the 
  past few days are most at risk for flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/safety/flood.

&&

$$
632 
WGUS61 KCTP 081135
FFACTP

Flood Watch
National Weather Service State College PA
735 AM EDT Mon Jul 8 2019

.Localized flash flooding remains possible through the morning
over much of central Pennsylvania along and south of I-80.

PAZ026>028-034>036-049>053-056>059-063>065-081400-
/O.CON.KCTP.FF.A.0013.000000T0000Z-190708T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Union-Snyder-
Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-
Including the cities of Huntingdon, Mount Union, Lewistown, 
Mifflintown, Bedford, McConnellsburg, Chambersburg, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, 
Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, 
Gettysburg, and York
735 AM EDT Mon Jul 8 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

The Flash Flood Watch continues for

* A portion of central Pennsylvania, including the following 
  areas, Adams, Bedford, Columbia, Cumberland, Dauphin, 
  Franklin, Fulton, Huntingdon, Juniata, Lebanon, Mifflin, 
  Montour, Northumberland, Perry, Schuylkill, Snyder, Union, and 
  York. 

* Until 10 AM EDT this morning

* Clusters of heavy showers remain across eastern sections of
  central Pennsylvania this morning. While the showers will slowly
  taper off later this morning, the showers could still produce 
  heavy rain at the rate of more than an inch per hour. Areas 
  where the ground is nearly saturated from heavy rain over the 
  past few days are most at risk for flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review flood safety and preparedness information at
weather.gov/safety/flood.

&&

$$

Martin
702 
WGUS61 KCTP 081349
FFACTP

Flood Watch
National Weather Service State College PA
949 AM EDT Mon Jul 8 2019

.The threat of heavy rain has ended.

PAZ026>028-034>036-049>053-056>059-063>065-081500-
/O.EXP.KCTP.FF.A.0013.000000T0000Z-190708T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Union-Snyder-
Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-
Including the cities of Huntingdon, Mount Union, Lewistown, 
Mifflintown, Bedford, McConnellsburg, Chambersburg, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, 
Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, 
Gettysburg, and York
949 AM EDT Mon Jul 8 2019

...FLASH FLOOD WATCH WILL EXPIRE AT 10 AM EDT THIS MORNING...

The Flash Flood Watch for a portion of central Pennsylvania will
expire at 10 AM EDT this morning. The threat of widespread heavy
showers and thunderstorms has ended. While an isolated heavy 
downpour will still be possible, widespread heavy rain is not 
expected.

$$

Martin

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 8:06 AM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jul 7, 8:06 AM EDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service State College PA
806 AM EDT Sun Jul 7 2019

.SYNOPSIS...
Drier air will slowly work southward through PA over the next
two days as high pressure builds down from the north. However,
scattered showers and thunderstorms and muggy air are still
expected across the southern half of the state today and
tonight, and along the MD border on Monday. Tuesday and
Wednesday look dry for everyone with very comfortable humidity
under high pressure. The humidity rises for Thursday, then a
cold front will push through by Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Fog is now widespread but not dense as multiple layers of clouds
drift overhead. Only a few specks on radar in the northern mtns,
moving south. Cluster of storms which was hanging over ern LE is
finally moving on-shore, but may not make it into PA. Still
expect some more weak showers to develop in the Laurels and srn
mtns this morning before the heating helps pop many more. Sfc
pressure is lowest over WV and a weak front is likely just to
the south of the state bridging over to the eastern side of the
Appalachians, but the dry air is well to the north - well to our
north. Dewpoint has come down slightly in wrn NY, but not below
60 until you get into/north of the Finger Lakes.

The juicy 70F dewpoints in the southern half of the area will
last all day. WPC MRGL risk of excessive rainfall seems well-
placed over our srn tier, as that area is very wet, and numerous
SHRA/TSRA should develop later. Good deep-layer shear may also
allow for some gustier winds in some of these slowly-moving
storms. Will mention in the HWO for the srn few counties.

Temps will only rise 10-15F today due to the fog and low clouds
having to burn off first, and the weak cold advection. Temps
should not be too far from normals.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
Drier air will struggle to slip into the central mtns tonight as
a fairly significant short wave trough rolls in from the west.
The tough/front to our south will still supply a feed of
moisture for additional showers/storms. Clearing/drying across
the north will help temps dip into the m50s. Dewpoints remain in
the m-u60s along the MD border tonight but may inch downward a
deg or two through the night. Clouds and more fog are expected
tonight in the south. Temps will stop falling in the u60s and
near 70F.

Mixing on Monday will help take some of the humidity out of the
southern half of the state, but the dewpoints will likely stay
in the 60s. Storms on-going at the start of the day Monday will
likely continue for the morning, but could go away for the aftn
as the trough finishes pushing to the east and NVA/subsidence
kick in. Maxes on Monday will be in the u70s and l80s for most,
just a deg or two cooler than today as the cold advection knocks
the top of mixed layer temps down a deg or two C from today.

The dry air finally wins on Monday night. Clearing and light
wind will allow temps to get near 50F in the northern mtns and
near 60F in the srn half. Temps will near the dewpoints again,
so there could be fog, esp in the river valleys of the north.
But, the dropping dewpoints will make it a little difficult for
fog to form. The more humid air in the south may also lead to
fog.  Will just mention patchy fog for now.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Fairly dry weather will dominate for Tuesday and Wednesday.
Then, an increase in moisture occurs in advance of a cold front
which should pass through sometime on Thursday or Thursday
night. So, other than Wed PM thru Thurs PM, the forecast in the
extended is a dry one. Could not rule out a pop-up shower or two in
the latter part of the period, though. Med range mdls do hint at
the approach of a system of tropical origin late next weekend,
though. By the pricking of my thumbs...

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
AM vis/cig restrictions improve to VFR by 14Z. Diurnal heating
combined with humid airmass should allow scattered t-storms to
develop near wavy frontal zone across the southwest 1/2 of the
airspace through the afternoon/early evening. Widely scattered
showers are forecast to spread eastward across the central and
eastern airfields tonight into early Monday morning. Outside of
brief local MVFR/IFR in heavy downpours, expect prevailing VFR
into tonight. Model guidance generally agrees in lowering cig
trends with MVFR to IFR possible 06-12Z Monday.

.Outlook...

Mon...Isolated PM showers t-storms possible mainly srn 3/4.

Tue...No sig wx.

Wed...Isolated PM t-storms possible NW 1/3.

Thu...Showers/t-storms likely with next frontal system.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Dangelo
AVIATION...Steinbugl
Hazardous weather outlook, Jul 7, 6:14 AM EDT, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
614 AM EDT Sun Jul 7 2019

PAZ004>006-010>012-017>019-027-028-037-041-042-045-046-049>053-
056>059-066-081015-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Mifflin-Juniata-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Lancaster-
614 AM EDT Sun Jul 7 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024>026-033>036-063>065-081015-
Cambria-Blair-Huntingdon-Somerset-Bedford-Fulton-Franklin-Cumberland-
Adams-York-
614 AM EDT Sun Jul 7 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Slow-moving thunderstorms today could make very heavy rainfall and
gusty winds. The rain could be heavy enough to cause isolated minor
flooding problems.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 7, 8:41 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 AM EDT SUN JUL 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     DILLSBURG               40.11N  77.03W
07/02/2019                   YORK               PA   PUBLIC

            MULTIPLE TREES DOWN IN DILLSBURG

&&

EVENT NUMBER CTP1901530

TRAVIS
Local storm report, Jul 7, 10:12 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1012 AM EDT SUN JUL 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     KEATING                 41.26N  77.92W
07/06/2019                   CLINTON            PA   PEMA

            *** 1 FATAL, 2 INJ *** THREE KAYAKERS ON THE WEST
            BRANCH OF THE SUSQUEHANNA RIVER PULLED ASHORE WHEN THE
            WEATHER WORSENED. ON SHORE, A TREE FELL ON THEM. TWO OF
            THE KAYAKERS WERE TRANSPORTED TO THE HOSPITAL WITH
            UNKNOWN INJURIES. THE THIRD PERSON WAS A FATALITY.

&&

EVENT NUMBER CTP1901531

TRAVIS
Local storm report, Jul 7, 10:16 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1016 AM EDT SUN JUL 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     FLASH FLOOD      LINDEN                  41.23N  77.14W
07/06/2019                   LYCOMING           PA   PUBLIC

            STREAMS OUT OF THEIR BANKS AND WATER RUNNING OVER
            HULINGS ROAD.

&&

EVENT NUMBER CTP1901532

TRAVIS

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:30 PM EDTAreal Flood AdvisoryCTPCambria, Somerset2 hr
Jul 7, 3:52 PM EDTAreal Flood AdvisoryCTPClearfield113 min
Jul 7, 4:40 PM EDTFlash Flood WarningCTPCambria, Somerset3 hr
Jul 7, 4:50 PM EDTAreal Flood AdvisoryCTPCentre, Clearfield3 hr
Jul 7, 5:07 PM EDTAreal Flood AdvisoryCTPBedford, Blair3 hr
Jul 7, 5:58 PM EDTAreal Flood AdvisoryCTPBedford, Somerset3 hr
Jul 7, 6:35 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Jul 7, 6:43 PM EDTAreal Flood AdvisoryCTPBedford, Fulton3 hr
Jul 7, 6:54 PM EDTFlash Flood WarningCTPBedford3 hr
Jul 7, 7:08 PM EDTFlash Flood WarningCTPSomerset3 hr
Jul 7, 7:09 PM EDTAreal Flood AdvisoryCTPAdams, Franklin, York3 hr

Nearby

Flash Flood Watches in Pennsylvania, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.